How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17828
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I used neosporin on my childs nose to treat impetigo and he

Customer Question

I used neosporin on my childs nose to treat impetigo and he rubbed it then his eyes... and i believe he got it in there. he acted as if his eyes hurt and (he's 18 months) didn't want me to wipe them or anything...
JA: OK. The Doctor will need to help you with this. Anything else I can tell the Doctor before I connect you two?
Customer: i did hold him down and put eye drops in... after that he seemed to open them a little more. I don't know if he was tired from the trauma but now he is down for a nap.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Saha replied 1 year ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.
Please try to wash the eyes with water.
Do not rub the eyes.
Wipe it with moist cloth.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.

Customer: replied 1 year ago.
is there any symptoms I should look for that would indicate any damage?
Expert:  Dr. Saha replied 1 year ago.

If you notice extensive redness, swelling you need to take him to doctor.

He may feel photophobia or light sensitivity.

I hope there will be no damage from the little ointment.